Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

How Often Does an Integer Occur as a Binomial Coefficient?

David Singmaster
The American Mathematical Monthly
Vol. 78, No. 4 (Apr., 1971), pp. 385-386
DOI: 10.2307/2316907
Stable URL: http://www.jstor.org/stable/2316907
Page Count: 2

You can always find the topics here!

Topics: Integers, Binomial coefficients, Mathematical problems, Mathematical descriptions
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
385
    385
  • Thumbnail: Page 
386
    386